# SDR ASOA20141029307

- Difficulty date: October 30, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 32,278 hours, 24,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE SKIN CORRODED, LOCAL LEVEL 2, AT FRAME 61-62, STRINGER 21R-21L.  MAINTENANCE COMPLETED REPAIR OF FUSELAGE SKIN AT FRAME 61-62, STRINGERS 21R-21L IAW SRM 53-31-01, FIG 201, TYPE A REPAIR.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
